Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 282, Number 2

All articles in this issue are freely accessible.

Variational problems with two phases and their free boundaries
Hans Wilhelm Alt, Luis A. Caffarelli and Avner Friedman.
Trans. Amer. Math. Soc. 282 (1984), 431-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732100
Codimension $1$ orbits and semi-invariants for the representations of an oriented graph of type $\mathcal{A}_{n}$
S. Abeasis.
Trans. Amer. Math. Soc. 282 (1984), 463-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732101
Some properties of viscosity solutions of Hamilton-Jacobi equations
M. G. Crandall, L. C. Evans and P.-L. Lions.
Trans. Amer. Math. Soc. 282 (1984), 487-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732102
Matrix localizations of $n$-firs. I
Peter Malcolmson.
Trans. Amer. Math. Soc. 282 (1984), 503-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732103
Matrix localizations of $n$-firs. II
Peter Malcolmson.
Trans. Amer. Math. Soc. 282 (1984), 519-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732103
Haefliger structures and linear homotopy
Javier Bracho.
Trans. Amer. Math. Soc. 282 (1984), 529-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732104
Degrees of recursively saturated models
Angus Macintyre and David Marker.
Trans. Amer. Math. Soc. 282 (1984), 539-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732105
Orthogonal polynomials on the sphere with octahedral symmetry
Charles F. Dunkl.
Trans. Amer. Math. Soc. 282 (1984), 555-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732106
Asymptotic behavior of solutions of second order differential equations with integrable coefficients
Manabu Naito.
Trans. Amer. Math. Soc. 282 (1984), 577-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732107
Entropy via random perturbations
Yuri Kifer.
Trans. Amer. Math. Soc. 282 (1984), 589-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732108
Jordan domains and the universal Teichmüller space
Barbara Brown Flinn.
Trans. Amer. Math. Soc. 282 (1984), 603-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732109
Moduli of continuity in $R^{n}$ and $D⊂R^{n}$
Z. Ditzian.
Trans. Amer. Math. Soc. 282 (1984), 611-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732110
On maximal rearrangement inequalities for the Fourier transform
W. B. Jurkat and G. Sampson.
Trans. Amer. Math. Soc. 282 (1984), 625-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732111
Intermediate normalizing extensions
A. G. Heinicke and J. C. Robson.
Trans. Amer. Math. Soc. 282 (1984), 645-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732112
Mean convergence of Lagrange interpolation. III
Paul Nevai.
Trans. Amer. Math. Soc. 282 (1984), 669-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732113
Monotone decompositions of IUC continua
W. Dwayne Collins.
Trans. Amer. Math. Soc. 282 (1984), 699-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732114
Projectively equivalent metrics subject to constraints
William Taber.
Trans. Amer. Math. Soc. 282 (1984), 711-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732115
On specializations of curves. I
A. Nobile.
Trans. Amer. Math. Soc. 282 (1984), 739-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732116
Stable viscosities and shock profiles for systems of conservation laws
Robert L. Pego.
Trans. Amer. Math. Soc. 282 (1984), 749-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732117
Brauer factor sets and simple algebras
Louis H. Rowen.
Trans. Amer. Math. Soc. 282 (1984), 765-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732118
Realizability of branched coverings of surfaces
Allan L. Edmonds, Ravi S. Kulkarni and Robert E. Stong.
Trans. Amer. Math. Soc. 282 (1984), 773-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732119
Strong martingale convergence of generalized conditional expectations on von Neumann algebras
Fumio Hiai and Makoto Tsukada.
Trans. Amer. Math. Soc. 282 (1984), 791-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732120
A sharp form of the Ahlfors’ distortion theorem, with applications
D. H. Hamilton.
Trans. Amer. Math. Soc. 282 (1984), 799-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732121
On the proper holomorphic equivalence for a class of pseudoconvex domains
M. Landucci.
Trans. Amer. Math. Soc. 282 (1984), 807-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 732122